Compactness properties of the integration mapassociated with a vector measure
Colloquium Mathematicum, Tome 66 (1993) no. 2, pp. 175-185
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Susumu Okada 1 ; Werner Ricker 1
@article{10_4064_cm_66_2_175_185,
author = {Susumu Okada and Werner Ricker},
title = {Compactness properties of the integration mapassociated with a vector measure},
journal = {Colloquium Mathematicum},
pages = {175--185},
year = {1993},
volume = {66},
number = {2},
doi = {10.4064/cm-66-2-175-185},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-66-2-175-185/}
}
TY - JOUR AU - Susumu Okada AU - Werner Ricker TI - Compactness properties of the integration mapassociated with a vector measure JO - Colloquium Mathematicum PY - 1993 SP - 175 EP - 185 VL - 66 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-66-2-175-185/ DO - 10.4064/cm-66-2-175-185 LA - en ID - 10_4064_cm_66_2_175_185 ER -
%0 Journal Article %A Susumu Okada %A Werner Ricker %T Compactness properties of the integration mapassociated with a vector measure %J Colloquium Mathematicum %D 1993 %P 175-185 %V 66 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-66-2-175-185/ %R 10.4064/cm-66-2-175-185 %G en %F 10_4064_cm_66_2_175_185
Susumu Okada; Werner Ricker. Compactness properties of the integration mapassociated with a vector measure. Colloquium Mathematicum, Tome 66 (1993) no. 2, pp. 175-185. doi: 10.4064/cm-66-2-175-185
Cité par Sources :